# SDR ASOA2015051312805

- Difficulty date: April 17, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,323 hours, 18,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME BS 193, THE FLOOR OF THE FORWARD EQUIPMENT COMPARTMENT IS CRACKED.  COMPLIED WITH EC/TC REO 670-53-11-509 AND REO 670-53-11-509, REV B, DATED 01-28-2014.
